# SDR DL738060619

- Difficulty date: August 2, 2006
- Submitted: August 8, 2006
- Operation: Air carrier
- Aircraft: N3743H
- Make and model: Boeing 737832
- Aircraft serial: 30836
- Aircraft time: 17,371 hours, 7,446 cycles
- Engine: Ge CFM567B24
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Apu Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

APU FIRE HANDLE LIGHT ILLUMINATED AT CRUISE WITH NO AUDIBLE BELL WARNING.  APU FIRE SWITCH PULLED AND ROTATED.  FIRE BOTTLE DISCHARGED.  APU WAS NOT RUNNING.  REPLACED APU AND ENG FIRE CONTROL UNIT, CHECKS OK.  REMOVED AND REPLACED FIRE BOTTLE PER MM VERIFIED DISCHARGE NOZZLE FREE FROM OBSTRUCTION, VERIFIED RESISTANCE LESS THAN .0025 OHMS SQUIB TEST GOOD.
